Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 22, NWS Amarillo, TX

December 23, 201411 counties in Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Dec 23, 2014, 4:07 AM CST for 11 counties in Texas; Beaver County, Oklahoma. It took effect at Dec 23, 2014, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 4:07 AM CST (10:07 UTC)
In effect from
Dec 23, 2014, 9:00 AM CST
Expired
Dec 23, 2014, 7:06 PM CST
In force
10 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Gray County, TX, Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WWUS74 KAMA 231007
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
407 AM CST TUE DEC 23 2014

OKZ001-002-TXZ001-002-006-007-231800-
/O.UPG.KAMA.HW.A.0005.141223T1500Z-141224T0000Z/
/O.NEW.KAMA.HW.W.0011.141223T1500Z-141224T0000Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS
407 AM CST TUE DEC 23 2014

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* EVENT...NORTH NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AS HIGH AS
  60 MPH ARE EXPECTED.

* TIMING...WINDS WILL STRENGTHEN MID MORNING...PEAK IN THE 
  AFTERNOON...AND QUICKLY DECREASE IN THE EVENING. 

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT 
  OBJECTS...INCLUDING HOLIDAY DECORATIONS...MAY BE BLOWN AROUND. 
  AREAS OF BLOWING DUST COULD LEAD TO LOCALIZED REDUCTIONS IN 
  VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ003-TXZ003-004-008-009-011>014-016>018-231800-
/O.NEW.KAMA.WI.Y.0022.141223T1500Z-141224T0000Z/
BEAVER-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BEAVER...FORGAN...SPEARMAN...GRUVER...
PERRYTON...BORGER...MIAMI...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
407 AM CST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* EVENT...STRONG NORTH NORTHWEST WINDS AROUND 35 MPH WITH GUSTS OVER
  50 MPH ARE EXPECTED. 

* TIMING...WINDS WILL STRENGTHEN MID MORNING...PEAK DURING THE
  AFTERNOON...AND QUICKLY DECREASE IN THE EVENING. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT
  OBJECTS...INCLUDING HOLIDAY DECORATIONS...MAY BE BLOWN AROUND.
  AREAS OF BLOWING DUST COULD LEAD TO LOCALIZED REDUCTIONS IN
  VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
640 
WWUS74 KAMA 231703
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1103 AM CST TUE DEC 23 2014

TXZ011-012-016-017-240600-
/O.UPG.KAMA.WI.Y.0022.000000T0000Z-141224T0000Z/
/O.EXB.KAMA.HW.W.0011.000000T0000Z-141224T0600Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
1103 AM CST TUE DEC 23 2014

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...STRONG NORTH NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AS
  HIGH AS 60 MPH ARE EXPECTED.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE EVENING HOURS.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT 
  OBJECTS...INCLUDING HOLIDAY DECORATIONS...MAY BE BLOWN AROUND. 
  AREAS OF BLOWING DUST COULD LEAD TO LOCALIZED REDUCTIONS IN 
  VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ001-002-TXZ001-002-006-007-240600-
/O.EXT.KAMA.HW.W.0011.000000T0000Z-141224T0600Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS
1103 AM CST TUE DEC 23 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* EVENT...NORTH NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AS 
  HIGH AS 60 MPH ARE EXPECTED. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE EVENING HOURS.

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT 
  OBJECTS...INCLUDING HOLIDAY DECORATIONS...MAY BE BLOWN AROUND. 
  AREAS OF BLOWING DUST COULD LEAD TO LOCALIZED REDUCTIONS IN 
  VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ003-TXZ003-004-008-009-013-014-018-240600-
/O.EXT.KAMA.WI.Y.0022.000000T0000Z-141224T0600Z/
BEAVER-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-CARSON-GRAY-
ARMSTRONG-
INCLUDING THE CITIES OF...BEAVER...FORGAN...SPEARMAN...GRUVER...
PERRYTON...BORGER...MIAMI...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE
1103 AM CST TUE DEC 23 2014

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* EVENT...STRONG NORTH NORTHWEST WINDS AROUND 35 MPH WITH GUSTS 
  OVER 50 MPH ARE EXPECTED. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE EVENING HOURS. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT 
  OBJECTS...INCLUDING HOLIDAY DECORATIONS...MAY BE BLOWN AROUND. 
  AREAS OF BLOWING DUST COULD LEAD TO LOCALIZED REDUCTIONS IN 
  VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
317 
WWUS74 KAMA 240106
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CST TUE DEC 23 2014

OKZ001-002-TXZ001-002-006-007-011-012-016-017-240215-
/O.CAN.KAMA.HW.W.0011.000000T0000Z-141224T0600Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-
DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO...
HEREFORD...CANYON
706 PM CST TUE DEC 23 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DECREASED BELOW 40 MILES AN HOUR.

$$

OKZ003-TXZ003-004-008-009-013-014-018-240215-
/O.CAN.KAMA.WI.Y.0022.000000T0000Z-141224T0600Z/
BEAVER-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-CARSON-GRAY-
ARMSTRONG-
INCLUDING THE CITIES OF...BEAVER...FORGAN...SPEARMAN...GRUVER...
PERRYTON...BORGER...MIAMI...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE
706 PM CST TUE DEC 23 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW 35 MILES AN HOUR.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 22, 11:11 PM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Dec 22, 11:11 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CST MON DEC 22 2014

.AVIATION...
SOME LIGHT SNOW SHOWERS MAY STILL PASS OVER THE DHT TAF SITE EARLY
THIS MORNING. CIGS AND VISBYS MAY DROP INTO THE MVFR RANGE WITH THESE
SNOW SHOWERS. AMA AND GUY SHOULD REMAIN VFR THROUGH THE NIGHT. STRONG
NORTHERLY WINDS WILL DEVELOP BY MID TO LATE MORNING. WINDS WILL
LIKELY GUST ABOVE 40 KNOTS AT ALL SITES. AN AVIATION WEATHER WARNING
MAY BE NEEDED FOR THE AMA TAF SITE. WINDS WILL GRADUALLY DECREASE
TUESDAY EVENING. WRAP AROUND MOISTURE WILL SPILL SOUTHWARD ACROSS THE
TAF SITES DURING THE DAY ON TUESDAY...BUT STILL THINK CIGS WILL
REMAIN VFR.

&&

.PREV DISCUSSION... /ISSUED 511 PM CST MON DEC 22 2014/

AVIATION...
ANY RAIN AND SNOW SHOULD BE OVER FOR DHT AND GUY AND THESE SITES
SHOULD REMAIN VFR THROUGH THIS FORECAST. AT AMA...A BRIEF PERIOD OF
RAIN OR SNOW WILL BE POSSIBLE THIS EVENING ALONG WITH MVFR
CONDITIONS. OTHERWISE...CONDITIONS WILL REMAIN VFR. STRONG NORTH
WINDS DEVELOP BY MID TO LATE MORNING ON TUESDAY. WINDS WILL BE IN THE
32 TO 37 KNOT RANGE WITH HIGHER GUSTS. THERE MAY BE SOME LOWER
VISIBILITIES DUE TO BLOWING DUST MAINLY AT THE DHT TAF SITE...BUT
CONFIDENCE IS NOT GREAT ENOUGH TO ENTER IT IN THE TAF AT THIS POINT.

PREV DISCUSSION... /ISSUED 359 PM CST MON DEC 22 2014/

SHORT TERM...TONIGHT THROUGH MIDDAY TUESDAY

THE MAIN FORECAST CHALLENGE THROUGH THE NEXT 18 HOURS INCLUDES THE
POTENTIAL FOR SNOW OVER PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES. A
WINTER WEATHER ADVISORY IS NOW POSTED FOR THE EXTREME SOUTHWESTERN
TEXAS PANHANDLE.

CURRENT RADAR/SATELLITE TRENDS INDICATE INCREASED FORCING FOR ASCENT
OVER NORTHEASTERN NEW MEXICO. LATEST SURFACE OBS REVEAL LOWERING
CEILINGS OVER THE PANHANDLES AND THE ONSET OF LIGHT SNOW AT CLAYTON.
THESE TRENDS ARE IN LINE WITH NWP WHICH OVERSPREAD DEEP FORCING
EASTWARD FROM NEW MEXICO OVER THE WESTERN PANHANDLES...BUT QUICKLY
TRANSLATE THIS ASCENT SOUTHEASTWARD OVER THE SOUTH PLAINS OF WEST
TEXAS. THIS FORCING WILL BE ASSOCIATED WITH THE NOSE OF AN INTENSE
150+ MPH UPPER AIR JET NOW DIVING INTO THE BASE OF A MID LEVEL
TROUGH AXIS PASSING OVER THE REGION TONIGHT.

FORECAST SOUNDINGS AND TIME/HEIGHT SERIES DEPICT FAVORABLE PROFILES
FOR DENDRITIC SNOW GROWTH OVER THE SOUTHWESTERN TEXAS PANHANDLE BY
AROUND 03Z. TODAY/S SEASONAL TEMPERATURES AND GROUND TEMPERATURES
AROUND 40 DEGREES /WTM/ WILL LIMIT OVERALL ACCUMULATION POTENTIAL...
BUT GIVEN POTENTIAL FOR MODERATE SNOWFALL BETWEEN 00-06Z...
ACCUMULATIONS AROUND 1 INCH ARE POSSIBLE OVER THE SOUTHWESTERN
CORNER OF THE TEXAS PANHANDLE. THIS IS SUPPORTED BY SREF 1 INCH
ACCUMULATION PROBABILITIES IN EXCESS OF 70 PERCENT. A SLOWER
TRANSITION TO A SUB-FREEZING COLUMN SHOULD LIMIT THE WINDOW OF
OPPORTUNITY FOR ACCUMULATING SNOW OVER THE CENTRAL TEXAS
PANHANDLE...AND THE QUICK SOUTHWARD PROGRESSION OF FORCING WILL
LIMIT POTENTIAL FURTHER NORTH OVER THE NORTHWESTERN PANHANDLE. WILL
MAINTAIN A SPECIAL WEATHER STATEMENT FOR LESSER ACCUMULATIONS OVER
THE BROADER WESTERN AND CENTRAL PANHANDLES...GENERALLY LESS THAN 1
INCH.

AS SUCH...FORCING/ASCENT WILL PASS SOUTH OF THE PANHANDLES BY
SUNRISE...WITH PRECIPITATION CHANCES ENDING. HOWEVER NORTHERLY WINDS
WILL BE RAMPING UP IN THEIR WAKE...WITH HEADLINE MAGNITUDE WIND
SPEEDS EXPECTED BY MIDDAY TUESDAY.

LONG TERM...TUESDAY AFTERNOON THROUGH MONDAY

PREDOMINATELY DRY WEATHER IS EXPECTED IN THIS PERIOD DESPITE
MULTIPLE SHRTWV TROUGHS PROGGED TO TRAVERSE THE AREA. LACKING
MOISTURE WILL LIKELY RESULT IN ONLY AN INCREASE IN CLOUD COVER WITH
AN UPR TROUGH PASSAGE FRI-SAT. ANOTHER STRONGER UPR TROUGH IS
EXPECTED EARLY NEXT WEEK, BUT ITS PASSAGE WILL PROBABLY WAIT UNTIL
JUST BEYOND THE END OF THIS EXTENDED PERIOD.

OF MORE CONCERN WILL BE THE STRONG WINDS TOMORROW. HAVE GONE AHEAD
AND HOISTED A HIGH WIND WATCH FOR THE NW PANHANDLES, WHERE BUFR
SOUNDINGS AT KDHT INDICATE UP TO 51 KTS AT AROUND 1500FT AGL. THE
REMAINDER OF THE AREA WILL LIKELY REACH WIND ADVISORY CRITERIA, BUT
HELD OFF ON AN ADVISORY FOR NOW GIVEN ANTECEDENT HEADLINES. DID ADD
AREAS OF BLOWING DUST IN THE NW PANHANDLES GIVEN A PREDOMINATELY SNOW
FREE SOURCE REGION IN SERN CO AND THE POSSIBILITY FOR LOCALIZED
BLOWING DUST NEAR RECENTLY HARVESTED FIELDS. ALSO ADDED A SMALL AREA
OF BLOWING SNOW IN THE FAR SW TX PANHANDLE WHERE WE THINK THE
CHANCES FOR ACCUMULATIONS ARE THE BEST TONIGHT.

AFTER A SEASONALLY "NORMAL" DAY ON WEDNESDAY, SANTA MAY NEED THAT
GLASS OF MILK TO COOL OFF ON CHRISTMAS DAY AS H85 MIX DOWN
TECHNIQUES YIELD BREEZY HIGHS IN THE 60S FOR MOST FOLKS.

ANOTHER FRONT SHOULD PASS DRY ON THU NIGHT WITH COOLER TEMPS
EXPECTED FOR FRI BEFORE ANOTHER MODEST WARMUP INTO THE WEEKEND.

SIMPSON

FIRE WEATHER...

VERY STRONG NORTH WINDS WITH GUSTS TO 50 MPH WILL BE NOTED BEHIND A
COLD FRONT ON TUESDAY...BUT RELATIVE HUMIDITY VALUES WILL BE AT OR
ABOVE 40 PERCENT. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 20
PERCENT ON WEDNESDAY BUT WINDS SHOULD BE LIGHT. THE COMBINATION OF
STRONGER SW WINDS AND LOWER RELATIVE HUMIDITIES ON CHRISTMAS DAY
WILL LIKELY RESULT IN ELEVATED FIRE WEATHER CONDITIONS.

SIMPSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WATCH FROM 9 AM CST TUESDAY THROUGH TUESDAY AFTERNOON
     FOR THE FOLLOWING ZONES: DALLAM...HARTLEY...MOORE...SHERMAN.

     WINTER WEATHER ADVISORY UNTIL 3 AM CST TUESDAY FOR THE FOLLOWING
     ZONES: DEAF SMITH.

OK...HIGH WIND WATCH FROM 9 AM CST TUESDAY THROUGH TUESDAY AFTERNOON
     FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&

15/05
Hazardous weather outlook, Dec 22, 3:59 PM CST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CST MON DEC 22 2014

OKZ001>003-TXZ001>020-231215-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
359 PM CST MON DEC 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

AREAS OF LIGHT SNOW MAY DEVELOP ACROSS PARTS OF THE OKLAHOMA AND
TEXAS PANHANDLES TONIGHT. MOST SNOWFALL ACCUMULATIONS ARE EXPECTED TO
REMAIN BELOW ONE INCH AT THIS TIME THOUGH PORTIONS OF DEAF SMITH
COUNTY COULD SEE AROUND AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NORTH WINDS IN THE 30 TO 40 MPH RANGE WITH GUSTS ABOVE 50 MPH ARE
LIKELY TUESDAY ACROSS THE PANHANDLES. THE STRONGEST WINDS WILL
BE NOTED IN THE NORTHWEST PANHANDLES...WHERE GUSTS COULD REACH 60
MPH AND A HIGH WIND WARNING MAY BE NEEDED. ELSEWHERE...A WIND
ADVISORY MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME BUT SNOWFALL
REPORTS ARE ALWAYS APPRECIATED.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:07 AM CSTHigh Wind WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more15 hr

Nearby

Wind Advisories in Texas, 2014Wind Advisories in Oklahoma, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.